This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Any comments on that research showing neuronal deformity
in lab animals who took large doses of SSRI's? Also,
some anti-SSRI writers compare the drugs to MDMA, which the
medical establishment deems unsafe. Do you think the
comparison is valid?
I believe that the brain chemistry is so complex that are no definitive answers to your question. All we can do is go with the best evidence, and today the evidence is very strong that the ssri's are safe for long term use. MDMA is a particularly dangerous drug because of its known, and frequent, cause of brain damage...there is no such reports of ssri's doing the same.
They both cause serotonin syndrome, when people die from taking extacy its from symptoms like rhabdomyolysis/hyperthermia that are caused by serotonin toxicity. Please if you can, send me names of authors of that literature so I can get a hold of the origional article. Thankyou so much!
All I can say from previous ecstacy use (no more...) is that paxil sure does feel like doing E (MDMA). Perhaps the extremeness of the happiness isn't there. But the physical symptons are incredibly similar. No surprise I guess seratonin is seratonin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.